# SDR 2008UALA05593

- Difficulty date: September 4, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 54,685 hours, 20,063 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE DESCENDING TO FL 350 AT FL 390 F/A REPORTED SMOKE ALARMS SOUNDED IN LAVS 2L AND FWD-AFT.  ALSO A LIGHT HAZE WAS NOTICED IN THE AFT CABIN.  NO ODOR OF OIL OR ELECTRICAL BURNING.  UPON REACHING FL350 HAZE CLEARED.  SMOKE ALARMS WERE RESET AND DID NOT RESOUND.  ALL PACK OPERATIONS APPEARED NORMAL.
